Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Nonlinear dynamic buckling of a compressed elastic column

Authors: Edward L. Reiss and Bernard J. Matkowsky
Journal: Quart. Appl. Math. 29 (1971), 245-260
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/286344
MathSciNet review: 286344
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35

Additional Information

DOI: https://doi.org/10.1090/qam/286344
Article copyright: © Copyright 1971 American Mathematical Society